# SDR SWAA2025040806855

- Difficulty date: March 18, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO RBL 24.75.<[01] REMOVED AND REPLACED MAIN CABIN; FLOOR STRUCTURE SUPPORT IAW SRM 51-40-02 & DWG 143A0060; BS540; BL0 - RBL 24;[02] REMOVED AND REPLACED MAIN CABIN FLOOR STRUCTURE SUPPORT AT STA 540; BL 0 TO RBL 24-75 PER SRM 51-40-02. REMOVED AND REINSTALLED FLOOR PANEL 231UF PER SRM 51-40-02 AND AMM 53-21-00-400-801. USED 35 INLB SCREW GUN ID IS000955 DATE 10/2024 CAL DUE DATE 10/2025.;[03] CORRECTIVE ACTION ITEM 2 VERIFIED; CARD COMPLETE.
